| Model Number |
2201 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
01/31/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The patient stated they were not feeling much stimulation and what was felt was different than the sensations the patient felt during the trial period.They were also feeling pain.X-ray images were taken and it was observed that the lead had migrated.The lead was replaced on (b)(6) 2020.
Event or Problem Description
See section h, number 6, event problem and evaluation codes.